VOL. 11 · NO. 2 | December 1988
 
VIEW ALL ABSTRACTS +
Articles
Keiichi KOMATSU
Tokyo J. Math. 11 (2), 241-246, (December 1988) DOI: 10.3836/tjm/1270133970
No abstract available
Kengo MATSUMOTO
Tokyo J. Math. 11 (2), 247-268, (December 1988) DOI: 10.3836/tjm/1270133971
No abstract available
Tatsuo KAWATA
Tokyo J. Math. 11 (2), 269-280, (December 1988) DOI: 10.3836/tjm/1270133972
No abstract available
Shinji FUKUHARA, Noriko MARUYAMA
Tokyo J. Math. 11 (2), 281-287, (December 1988) DOI: 10.3836/tjm/1270133973
No abstract available
Akito FUTAKI, Kenji TSUBOI
Tokyo J. Math. 11 (2), 289-302, (December 1988) DOI: 10.3836/tjm/1270133974
No abstract available
Fuminori KAWAMOTO
Tokyo J. Math. 11 (2), 303-309, (December 1988) DOI: 10.3836/tjm/1270133975
No abstract available
Atsushi TACHIKAWA
Tokyo J. Math. 11 (2), 311-316, (December 1988) DOI: 10.3836/tjm/1270133976
No abstract available
Norio ADACHI
Tokyo J. Math. 11 (2), 317-321, (December 1988) DOI: 10.3836/tjm/1270133977
No abstract available
J.-P. ALLOUCHE, M. MENDÈS FRANCE, G. TENENBAUM
Tokyo J. Math. 11 (2), 323-328, (December 1988) DOI: 10.3836/tjm/1270133978
Kotaro YAMADA
Tokyo J. Math. 11 (2), 329-338, (December 1988) DOI: 10.3836/tjm/1270133979
No abstract available
Kazuyo KONO, Takeyuki NAGASAWA
Tokyo J. Math. 11 (2), 339-357, (December 1988) DOI: 10.3836/tjm/1270133980
No abstract available
Hajime TSUJI
Tokyo J. Math. 11 (2), 359-362, (December 1988) DOI: 10.3836/tjm/1270133981
No abstract available
Shigeru IITAKA
Tokyo J. Math. 11 (2), 363-379, (December 1988) DOI: 10.3836/tjm/1270133982
No abstract available
Katsushi MURAMOTO
Tokyo J. Math. 11 (2), 381-386, (December 1988) DOI: 10.3836/tjm/1270133983
No abstract available
Shigeaki MIYOSHI
Tokyo J. Math. 11 (2), 387-404, (December 1988) DOI: 10.3836/tjm/1270133984
No abstract available
Miki SHIMABARA
Tokyo J. Math. 11 (2), 405-413, (December 1988) DOI: 10.3836/tjm/1270133985
Junzo WADA, Shinya YAMAGUCHI
Tokyo J. Math. 11 (2), 415-425, (December 1988) DOI: 10.3836/tjm/1270133986
No abstract available
Ichiro TSUKAMOTO
Tokyo J. Math. 11 (2), 427-449, (December 1988) DOI: 10.3836/tjm/1270133987
No abstract available
Kazunori KODAKA
Tokyo J. Math. 11 (2), 451-458, (December 1988) DOI: 10.3836/tjm/1270133988
Stanley EIGEN, Arshag HAJIAN, Yuji ITO
Tokyo J. Math. 11 (2), 459-470, (December 1988) DOI: 10.3836/tjm/1270133989
No abstract available
Back to Top